# SDR 96ZZZM599

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 480/500
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BETWEEN STATION 480 AND 500 LEFT SIDE ANGLE AT LBL 62, CORROSION.  REMOVED CORROSION LEFT SIDE STATION 480 TO 460 .001 MATERIAL LOSS PER SRM 51-10-6.  REMOVED 20 INCH 7075-T6 511 A200/U PER SRM 51-10-1 PAR 4.  INSTALLED NEW ANGLE 20 INCH 7075-T6 511 A200/U PER SRM 51-40-3.
